# SDR CALA2025092609292

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT CONTINUITY FITTING HAS CRACK INDICATION APPROX .400 INCH FROM CTR POST.  REPLACED CONTINUITY FITTING IAW EA 5310-07675 004.
